# SDR SWIA202162036

- Difficulty date: August 25, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING, 1-3 SLAT TRACK CANISTER, HAS EVIDENCE OF A CRACKS AT UPPER AND LOWER CORNERS OF TAB, WHICH ATTACHES TO SUPPORT BRACKET.     (C-CHECK RO 10/29/2021)    REPAIRED RH SLAT TRACK 1-3 CANISTER AND COMPLIED WITH ALL STEPS OF REO 670-57-42-577 REV-- DATED 2016-12-02.  ALL CHECKS GOOD.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.  COMPLIED WITH TASK CARD 51-900-1002-SKY
